RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 1, Pages 174–238 (Mi izv2129)  

This article is cited in 2 scientific papers (total in 2 papers)

The algebraic analog of compact complex spaces with a sufficiently large field of meromorphic functions. I

B. G. Moishezon


Abstract: Abstract analogs are constructed for $n$-dimensional compact complex spaces with $n$ algebraically independent meromorphic functions; they are called by the author minischemes. The present part of the work contains a number of theorems on morphisms and monoidal transformations of schemes, as well as the definition of minischeme and of a morphism of minischemes and some consequences of these definitions, including the construction of the product of minischemes.

Full text: PDF file (6626 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:1, 167–226

Bibliographic databases:

UDC: 513.6
MSC: 14B25, 30D30, 32C15, 32J10
Received: 27.06.1968

Citation: B. G. Moishezon, “The algebraic analog of compact complex spaces with a sufficiently large field of meromorphic functions. I”, Izv. Akad. Nauk SSSR Ser. Mat., 33:1 (1969), 174–238; Math. USSR-Izv., 3:1 (1969), 167–226

Citation in format AMSBIB
\Bibitem{Moi69}
\by B.~G.~Moishezon
\paper The algebraic analog of compact complex spaces with a~sufficiently large field of meromorphic functions.~I
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 1
\pages 174--238
\mathnet{http://mi.mathnet.ru/izv2129}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=260748}
\zmath{https://zbmath.org/?q=an:0182.23501|0193.21601}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 1
\pages 167--226
\crossref{https://doi.org/10.1070/IM1969v003n01ABEH000762}


Linking options:
  • http://mi.mathnet.ru/eng/izv2129
  • http://mi.mathnet.ru/eng/izv/v33/i1/p174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. B. G. Moishezon, “The Castelnuovo–Enriques contraction theorem for arbitrary dimension”, Math. USSR-Izv., 3:5 (1969), 917–966  mathnet  crossref  mathscinet  zmath
    2. M. Artin, “Algebraicheskie prostranstva”, UMN, 26:1(157) (1971), 181–205  mathnet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:205
    Full text:63
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019